# SDR SWAA2013012511841

- Difficulty date: January 16, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6549621
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED BETWEEN BS 787 TO 807 RBL 17 AT LEVEL MAIN DECK FLOOR STRUCTURE IN CARGO COMPARTMENT.  R & R WEB IAW SRM AND DWG.
